Extensions of multilinear mappings to powers of linear spaces

  • T.V. Vasylyshyn Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: multilinear mapping, polarization formula
Published online: 2016-12-30


We consider the question of the possibility to recover a multilinear mapping from the restriction to the diagonal of its extension to a Cartesian power of a space.
Article metrics
PDF downloads: 88
Abstract views: 482
How to Cite
Vasylyshyn T. Extensions of Multilinear Mappings to Powers of Linear Spaces. Carpathian Math. Publ. 2016, 8 (2), 211-214.

Most read articles by the same author(s)

1 2 > >>